Journal of Mathematical Physics, Analysis, Geometry
2019, vol. 15, No 3, pp. 369-378   https://doi.org/10.15407/mag15.03.369     ( to contents , go back )
https://doi.org/10.15407/mag15.03.369

Solutions of the Frobenius Coupled KP Equation

Chuanzhong Li

Ningbo University, Ningbo, Zhejiang, 315211, China
E-mail: lichuanzhong@nbu.edu.cn

Huijuan Zhou

Ningbo University, Ningbo, Zhejiang, 315211, China
E-mail: zhouchristina@foxmail.com

Received April 11, 2018.

Abstract

In this paper, we firstly construct the coupled Schur function solution of the Frobenius coupled Kadomtsev-Petviashvili (KP) hierarchy as a generalization of the Schur function. The Frobenius coupled KP hierarchy contains a Frobenius coupled KP equation which has a potential application in the theory of two-layer shallow water waves. We further derive some regular Wronskian solution and non-Wronskian solutions of the Frobenius coupled KP equation.

Mathematics Subject Classification 2000: 34M55, 37K10.
Key words: Frobenius coupled KP hierarchy, Schur function, coupled Schur function solution, Wronskian solution, non-Wronskian solution.

Download 510071 byte View Contents